# SDR DALA2024061406094

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,595 hours, 29,112 cycles
- Engine: Cfmint CFM567B262
- Engine time: 67,544 hours, 47,031 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3719 -PRESS- DIVERTED TO LAX DUE TO UNABLE TO MAINTAIN CABIN PRESSURIZATION. LEFT BLEED PRESSURE LOST. CORRECTIVE ACTION: MAINTENANCE REPLACED PRESSURE SENSE LINE TO PRECOOLER CONTROL VALVE AND PRECOOLER CONTROL VALVE PER B737 AMM 36-12.
